Skip to content

    Announcements

    Attention All WebMD Community Members:

    These message boards are closed to posting. Please head on over to our new WebMD Message Boards to check out and participate in the great conversations taking place: https://messageboards.webmd.com/

    Your new WebMD Message Boards are now open!

    Making the move is as easy as 1-2-3.

    1. Head over to this page: https://messageboards.webmd.com/health-conditions/f/digestive-health/

    2. Choose the tag from the drop-down menu that clicks most with you (and add it to any posts you create so others can easily find and sort through posts)

    3. Start posting

    Have questions? Email us anytime at CommunityManagement@webmd.net

    BRAVO? and Prilosec = Hives
    avatar
    gerdo posted:
    I was on perscription Prilosec for about a week and a half and it worked great for acid but I couldn't afford it so I went to Walmart brand Omeprazole and 2 or 3 days later I was covred in hives for the next 7 days. Anyone else have an issue like this?
    Also the nurse mentioned having a BRAVO to measure acid. I didnt think I had that much acid but she said that it may be the cause of my chest and throat muscles not wanted to work/spasms since I have a hard time swallowing. I'm on carafate now and seems to help but im not symptom free. Anyone have a bravo?
     
    avatar
    calgal37 responded:
    Some people do react to the ingredients in medications including acid meds. You may want to consider trying a different brand.
     
    avatar
    gerdo replied to calgal37's response:
    yes, i'm on pepcid and carafate. I'm wondering if anyone has had similar reactions since the docs and the allergist said that I'd be 1 in a billion people who had a reaction to prilosec. Also wondering what the bravo is a good thing to do
     
    avatar
    gerdo replied to gerdo's response:
    I also have the lump in the throat feeling quite often and feels like it's spasming. also feels like there is peanut butter stuck in my chest.


    Spotlight: Member Stories

    I'm 25 years old. This past Monday (10/4/2010) was the first time I have experienced upper abdominal pain at night. It seems to be worse at nigh...More

    Helpful Tips

    ACIDIC STOMACH/DYSPEPSIA/HYPER ACIDITY/STOMACH PROBLEMS
    I have resolved this complex issue. please read here: ... More
    Was this Helpful?
    1 of 2 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.